# SDR IPXA2022032680518

- Difficulty date: March 19, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 65B0184950
- Condition: Cracked
- Location: Sta 2231,S-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3CRACK ON EXIST REPAIR STRAPS OF FUSELAGE FRAME AT STA 2231 , S-16RREPAIR I.A.W BOEING SR : 4-5466926736 AND UPS EO B747-5340-83276-A
